# SDR SWAA010120

- Difficulty date: January 13, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 43,406 hours, 32,144 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT MLG ACTUATOR BEAM SUPPORT FWD FITTING, AT AFT SPAR, CORRODED.  REMOVED AND REPLACED FITTING PER MM.
